MAUDE Adverse Event Report: Quidel Corporation dba Ortho-Clinical Diagnostics Sofia2 Flu + SARS Antigen FIA, NS swab

Quidel Corporation dba Ortho-Clinical Diagnostics Sofia2 Flu + SARS Antigen FIA, NS swab
Catalog Number 20377
Medical Device Problem Codes False Positive Result (1227); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported dual positive influenza b and sars result on three (3) occassions.Unknown confirmatory testing.Unknown if patient was symptomatic.Report 3 of 3.
 
Additional Manufacturer Narrative
An investigation could not be performed due to insufficient information, including the absence of lot information.Therefore, the cause of the reported event could not be established.The source of the complaint was an email.

Brand Name
Sofia2 Flu + SARS Antigen FIA, NS swab
Common Device Name
Sofia2 Flu + SARS Antigen FIA, NS swab
Manufacturer (Section D)
Quidel Corporation dba Ortho-Clinical Diagnostics
100 indigo creek dr
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek dr
rochester, NY 14626
MDR Report Key50776378
Report Number0002024674-2026-00113
Device Sequence Number18830004
Product Code QMN
UDI-Device Identifier30014613339229
UDI-Public(01)30014613339229
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EUA202751
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20377
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown